# SDR USAA2014051200019

- Difficulty date: April 26, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, LEVEL 2 INTERGRANULAR CORROSION ON AFT SECTION OF FLOORBEAM AT FRAME 68, Z-500, -Y1160.  REPLACED FLOORBEAM AT FRAME 68, Z-500, -Y1160 IAW SRM 51-72-11 & IPC 53-41-04-21.
